# SDR ASOA201100827

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK FROM FS 863.00 - FS 977.00 IS CORRODED.  STARTED REMOVING CORROSION ON RT SIDEWALL SEAT TRACK AT FS 863.00-977.00 IAW SRM 51-21-06-001-001-A01.  SEAT TRACK OUT OF LIMITS IAW SRM 53-31-49-001-804.  REMOVED SEAT TRACK IAW AMM 53-0049-000-801 FROM FS 863- FS 977 RT SIDE WALL.  INSTALL SERVICEABLE SEAT TRACK.  INSTALLED NEW SERVICEABLE SEAT RAIL ON RT SIDEWALL FROM FS 863-00 TO 977.00 IAW AMM 53-00-49-400-801.
